# SDR IPXA10559660

- Difficulty date: April 29, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Aircraft time: 19,979 hours, 12,578 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, OUT OF LIMITS DENT ON FWD CARGO DOOR EXTERNAL SKIN AT AFT LWR CORNER, .5 WIDTH BY .018 DEEP, TRANSFERRED FROM CUST CARD NR856128.  REPAIRED IAW SRM 52-30-01-2R4.
